MAUDE Adverse Event Report: OLSEN MEDICAL CORP OLSEN; BIPOLAR FORCEPS

OLSEN MEDICAL CORP OLSEN; BIPOLAR FORCEPS
Model Number 90-8012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been no further information provided since the initial complaint notification.We will continue to follow up with the customer for more information.A follow up report will be submitted once we have additional information.
 
Event or Problem Description
The customer alleged that they are receiving complaints from our neurosurgeons regarding the non-stick bipolar forceps getting stuck in the brain tumor tissue during surgery, leading to the use of micro scissors to seperate the tissue from the bipolar.There has been no patient harm.
 
Additional Manufacturer Narrative
After mutliple attempts to have the device returned and gather additional information, the device was not returned and not enough information was provided to determine a true root cause.There has been a total of (b)(4) sold of all lots with one additional complaint recorded that occurred in 2017 for a similar occurrence.Based on the above information, no further actions are required.This can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or additional information pertinent to the investigation, a follow up report will be submitted.

Brand Name
OLSEN
Common Device Name
BIPOLAR FORCEPS
Manufacturer (Section D)
OLSEN MEDICAL CORP
3230 commerce center place
louisville KY 40211
Manufacturer (Section G)
OLSEN MEDICAL CORP
3230 commerce center place
louisville KY 40211
Manufacturer Contact
brandi meath
3034 owen drive
antioch, TN 37013
6159645290
MDR Report Key16099369
Report Number3000719969-2023-00001
Device Sequence Number15081010
Product Code GEI
UDI-Device Identifier00841785110405
UDI-Public00841785110405
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K982705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90-8012
Device Catalogue Number90-8012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer12/08/2022
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown